We study the finite solvable groups in which the orders of the real elements are either 2-powers or not divisible by 2. Equivalently, we describe the finite solvable groups in which the centralizer of every involution is 2- closed.

On the orders of real elements of solvable groups / Dolfi, Silvio; Gluck, David; Navarro, Gabriel. - In: ISRAEL JOURNAL OF MATHEMATICS. - ISSN 0021-2172. - STAMPA. - 210:(2015), pp. 1-21. [10.1007/s11856-015-1163-y]

On the orders of real elements of solvable groups

DOLFI, SILVIO
;
2015

Abstract

We study the finite solvable groups in which the orders of the real elements are either 2-powers or not divisible by 2. Equivalently, we describe the finite solvable groups in which the centralizer of every involution is 2- closed.
2015
210
1
21
Dolfi, Silvio; Gluck, David; Navarro, Gabriel
File in questo prodotto:
File Dimensione Formato  
OrderRealElements.pdf

Accesso chiuso

Descrizione: Articolo principale
Tipologia: Pdf editoriale (Version of record)
Licenza: Tutti i diritti riservati
Dimensione 248.48 kB
Formato Adobe PDF
248.48 kB Adobe PDF   Richiedi una copia
OnOrdersRealElementsSolvableGroups.pdf

accesso aperto

Descrizione: pdf finale referato
Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: Tutti i diritti riservati
Dimensione 392.94 kB
Formato Adobe PDF
392.94 kB Adobe PDF

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/1024001
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact